Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A sharp form of the Virial theorem


Author: Harry Pollard
Journal: Bull. Amer. Math. Soc. 70 (1964), 703-705
DOI: https://doi.org/10.1090/S0002-9904-1964-11175-7
MathSciNet review: 0166962
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Asymptotic relations for derivatives, Duke Math. J. 3 (1937), 637-646. MR 1546018
  • 2. A. Wintner, The analytical foundations of celestial mechanics, Princeton Univ. Press, Princeton, N. J., 1942. MR 5824


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11175-7

American Mathematical Society